Mathematische Annalen

, Volume 299, Issue 1, pp 231–267

Dedekind sums, μ-invariants and the signature cocycle

  • Robion Kirby
  • Paul Melvin
Article

DOI: 10.1007/BF01459782

Cite this article as:
Kirby, R. & Melvin, P. Math. Ann. (1994) 299: 231. doi:10.1007/BF01459782

Mathematics Subject Classification (1991)

11F2057MR

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Robion Kirby
    • 1
  • Paul Melvin
    • 2
  1. 1.Department of MathematicsUniversity of CaliforniaBerkeleyUSA
  2. 2.Department of MathematicsBryn Mawr CollegeBryn MawrUSA